# SDR VNAA2018083081101

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 33,920 hours, 33,884 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THE FIRST OFFICER'S WINDSHIELD SHATTERED IN FLIGHT,  AFTER THEY RECEIVED A WINDSHIELD HEAT CUATION MESSAGE. DECLARED AN EMERGENCY AND DIVERTED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.
